MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR T1 PPS 13X146MM MM T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR T1 PPS 13X146MM MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source, foreign: (b)(6).The event was confirmed with product received.Upon visual evaluation, there was damage to the sterile blister and pouch with debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging and the porous coating.Sterility has been compromised.Device history record was reviewed and no discrepancies relevant to the reported event were found.The likely condition of the product when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be due to transit damage and a packaging design issue.A corrective action was previously opened to address this complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an inspection of inventory in the warehouse, debris in the sterile packaging was found.Upon further inspection by the manufacturer, there was damage to sterile blister and pouch with debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging and the porous coating.Sterility has been compromised.There was no patient involvement and no adverse consequences were reported.No further event information available at the time of this report.

Brand Name
TPRLC XR T1 PPS 13X146MM MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12758018
Report Number0001825034-2021-03058
Device Sequence Number14288621
Product Code LPH
UDI-Device Identifier00880304517141
UDI-Public(01)00880304517141(17)290610(10)6561978
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-105130
Device Lot Number6561978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown